Skip to Content

Abilify - could 1mg daily be causing headaches and nausea? does it go away?

Question is Closed
Report Favorite

Answers (1)

Anonymous

14 Mar 2012

Hello taurus641. Yes it can and does. Your body is adjusting to the drug. These types of side effects will ease up and disappear more often than not the longer you remain on the drug. You'll need to be a bit more patient I'm afraid but it will get better for you. Regards, pledge

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions

Seasonique - Are the severe headaches, nausea, and exhaustion going to get better?

I've been taking seasonique for 2 and 1/2 weeks. The nausea and headaches are manageable, but the exhaustion is causing me to sleep every time I ...

1 answer 14 Nov 2010

Tension headaches, insomnia, anxiety, anyone got any advice?

I have had tension headaches for atleast 6 years now and with it when it gets so bad i get nausea and vomiting. I get stressed out alot due to my job ...

8 answers 31 Oct 2012

Wellbutrin XL and Abilify, anybody on this combination?

It's day 3 since I started on antidepressants. I'm having side effects such as dizziness, nausea, headaches. I take Wellbutrin 150mg in the ...

2 answers 10 Dec 2014

Celexa 20mg + Abilify 2mg + Diazepam 5mg + Clonazepam 2mg?

I'm taking the above, just started with Abilify a week ago and I'm experiencing severe stomache sickness / nausea and headaches, I feel ...

1 answer 4 Apr 2016

Ive had the implanon for less then two weeks and me and my boyfriend had sex two days ago. He said?

... he didnt cum in me but ive been having really bad cramping, little nausea but no vomiting, and mild headaches... is it possible i may be ...

0 answers 19 days ago